# SDR DALA2024072107305

- Difficulty date: July 16, 2024
- Submitted: July 21, 2024
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 92,872 hours, 43,852 cycles
- Engine: Cfmint CFM565A1
- Engine time: 48,649 hours, 26,070 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Transmitter
- Condition: Faulted
- Location: Oil Qty
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3233 -ATO- DISCONTINUED TAKEOFF AT 50 KNOTS DUE TO LOSS OF RIGHT ENGINE OIL QUANTITY INDICATION. (SHOWED XXS). CORRECTIVE ACTION: MEL FOR OIL QTY. INDICATION APPLIED. REMOVED AND REPLACED ENG #2 OIL TRANSMITTER PER A320 AMM 79-31. ALL INDICATIONS NORMAL. MEL/PLAC REMOVED. (LP: 6084100)
